Join the 'Side Effect' group to help and get support from people like you.
Side Effect Questions
We found 7397 questions associated with the 'Side Effect' topic.
Posted 4 Dec 2013 by GracieWorld • 16 answers
I got the implant (Nexplanon) about two months ago, and I haven't had any noticeable major side effects. I had my period on time the month after I got it, but now I'm eight days late for my period. I know that the implant can stop your periods entirely, but how quickly does this happen, ...
Posted 24 Nov 2010 by Capitola • 33 answers
I took my first dose of 50,000 units of vitamin (D2) this past Friday night. I was prescribed 50,000 units once a week for 12 weeks. I experience adrenalin rush symptoms along with alittle shakiness and insomnia. However once I fell asleep, I stayed asleep until I woke up abruptly feeling like I ...
Posted 7 Aug 2009 by Mariposa46 • 4 answers
Are they prescribed for different medical conditions? Do the pills contain different chemicals? Which of them causes the least side effects?
Posted 18 Sep 2013 by needsmileyface • 21 answers
I just been prescribed 10mg by my doctor and I haven't taken it yet. I'm worried about the side effects and if it will make me feel high. I've been dealing with anxiety since I moved away from my home. It's been hard for me to find a job because of my anxiety. I get shakey,my ...
Posted 17 Dec 2011 by alisha29 • 7 answers
I know that everyone has diffrent side effects, I am just wondering if weight gain is a common one. I am hoping that it is not. I need treatment for my deppression but am affraid of gaining alot of weight on SSRI's because that in itself will make me deppressed. Thank you for any and all ...
Posted 22 Oct 2013 by chasitydillon2013 • 9 answers
I took the pill two days ago and I'm experinsing nausea vomiting abdominal pain dizziness and its knocking me on my butt. I can barely walk with the pain and dizziness. and can barely stand to eat with puking and nausea.
Posted 12 Mar 2006 by JakeBone • 14 answers
Is an increased sex-drive while on Wellbutrin a common side-effect? Reading all this stuff about Wellbutrin and increased libidos makes me think it's some sort of Viagra. Anybody who doesn't have this side-effect?
Posted 21 Oct 2012 by Keith Carter • 2 answers
Does one have stronger side effects than the other?
Posted 6 Jan 2005 by jasonw • 14 answers
Can someone please give me info on trazodone. Thanks!
Posted 21 Aug 2010 by rn87 • 4 answers
... Wanted to stop since I wonder if it is still helping me. I occasionally feel depressed but nothing like before Prozac. My concern is I have been on prozac for greater than 30 years. Does it get better or is this a lifetime problem? I have been off one month and now I am feeling irritable, angry ...
Posted 24 Apr 2012 by keelimk95 • 7 answers
im a 17 year old girl, ive had panic anxiety, depression, and some odc since i was younger. this year it has all gotten to be too much with racing thoughts, panic attacks and anxiety. its simply a chemical imbalance in my brain. im in theripy and was perscribed 25ml of zoloft exactly a week ago. ...
Posted 28 Feb 2013 by cabanna531 • 30 answers
I got the shot January 16th 2013. A couple weeks later my mood had shifted for the worst. I began to be extremely emotional, have irrational thoughts, cry for no reason, get mad at little things, sometimes get paranoid, depressed, and a few times I've had emotional breakdowns where I just yell ...
Posted 11 Jun 2005 by nogodz • 16 answers
Has anyone taken Lamictal and gained weight? I have taken it for about a year and have just slowly gained 22 extra lbs!!! Anyone else? It is supposed to be weight neutral.
Posted 8 Oct 2013 by Missybon • 15 answers
I am wondering if Cymbalta has the side effect of weight Gain , I suffer with Anxiety I only take 30 mg and don't feel good at all on this dose , I was told maybe the dose is not high enough, but I am worried if I increase I will put weight on , I was on Zoloft and Effexor and gained weight ...
Posted 27 Nov 2012 by Leopoldbloom • 8 answers
Hello, as I stated in the question I am wanting to completely get off of propranolol. I take it for chronic migraines but the side effects are not worth it in my opinion and I'd like to explore some other options for treatment. The reason why I want to stop taking it is because after taking ...